# SDR ASAA2015082512905

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 5,077 hours, 1,614 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 1 FAILED AFTER 1ST POSITION REPORT, UNABLE TO TRANSMIT AND NO SIDE TONE.  ACFT GROUNDED.  VERIFIED FAULT.  PERFORMED BITE TEST, PASSED. CYCLED ACFT POWER NR 1 HF. GROUND VERIFICATION TEST PASSED REF FIM 23-11, TASK 806.  NO HISTORY 30 DAYS.
